# SDR CA990707058

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 3810047105
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TO ROLL NR 1 HYDRAULIC ISO VALVE CAUTION LIGHT AND INBOARD ROLL, SPOILER CAUTION LIGHT ILLUMINATED.  INVESTIGATION REVEALED NO LEAKS, HOWEVER, THE NR 1 SYSTEM LEVEL WAS LOW.  HYDRAULIC QUANTITY INDICATOR WAS STUCK WITH AN INDICATION HIGHER THAN WHAT WAS IN THE RESERVOIR.  NORMAL TRANSFER OF FLUID THROUGH THE BRAKE SYSTEM LED TO THE LOW LEVEL SWITCH ACTUATING THE ISO VALVE.
